# SDR CA121109013

- Difficulty date: November 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Curtis C46AAIRLIFT
- Engine: Pwa R280051M3
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A LOCAL FLIGHT WHEN ACFT LANDED, AT ROLL OUT, THE RT MLG COLLAPSED. THE ACFT WAS HOISTED FROM SLING POINT AND THE LANDING GEAR WAS LOCKED DOWN.  THE CAUSE OF THE ACCIDENT WAS A HAMMER WAS LT IN THE GEAR WELL, GOT LODGED IN THE DRAG STRUT SCISSOR ASSY AND TRIPPED THE GEAR FROM THE DOWNLOCK. THERE WAS NO MECHANICAL FAILURE OF THE ACFT.
